T Nation

Clomid + Post Cycle Period


#1

I haven't run clomid for quite a while now. Used it in my pct recently but had some bad sides from it. Most notably tired/sleeping alot, very bad mood all of the time.

Also one thing I've noticed is post cycle my libido goes through the roof and my balls get huge.

Anyone else have these or similar effects and if so what do you use instead of clomid?


#2

Proviron!

Just joking. Nolvadex is fine.


#3

i won’t touch clomid… a friend of mine was so emotional on it one time, i had to literally move in to keep an eye on him. the vision sides freak me out quite a bit, too.

personally, i think nolva is fine for most. as i’m getting older, i’m really thinking Tore is the way to go, though. not quite as effective as Nolva, but less sides, as well…


#4

Yeh see I don’t get any sides with nova, just clomid seems to mess my mood up alot. The only thing I can compare it to really is depression.

Might try something else for pct next time.


#5

I don’t get any sides from nolva. Every person is different though. If clomid messes with you that badly I’d skip it too.


#6

I feel like a bit of a little bitch on clomid, but it’s always gotten me back to normal so I’ll keep using it.

I can handle 4 weeks of crying at disney movies